Jump to content

Photo

Face Red And Burning After Moisturizer

moisturizer redness the regimen regimen

7 replies to this topic

#1 Leevrett

Leevrett

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Male
  • Joined: 23-December 13

Posted 02 January 2014 - 08:20 PM

Hey, so I've been on the regimen for around 2 months and im starting to clear up a bit. My skin no longer gets irritated nor red when I apply the benzoyl peroxide, but it does when I put on the moisturizer. I wait for around 15 minutes in between applying the BP and moisturizer. The moisturizer Im using is specifically for acne skin. Is this normal and is there any way to avoid this?

 

Thanks



#2 CWR24

CWR24

    Member

  • Site Watch
  • Posts & Likes
    Posts: 732
    Gallery Images: 14
    Likes: 119
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 02 January 2014 - 10:00 PM

You just have sensitive skin its normal. happens to me too. What brand are you usiing?


Absorica Aug 2013 -Feb2014
 
Claravis March 211 - July 2011

#3 Leevrett

Leevrett

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Male
  • Joined: 23-December 13

Posted 03 January 2014 - 06:51 AM

Well Im from Finland so I doubt you'll be familiar with it; Orion Pharma: Humektan. 

 

Oh, and I forgot to mention that if I apply just the moisturizer, there is no burning or redness etc... Just the combination of BZ and moisturizer seems to cause problems.



#4 Lala86

Lala86

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Female
  • Location:Philippines
  • Joined: 03-January 14

Posted 03 January 2014 - 07:24 AM

Hey, so I've been on the regimen for around 2 months and im starting to clear up a bit. My skin no longer gets irritated nor red when I apply the benzoyl peroxide, but it does when I put on the moisturizer. I wait for around 15 minutes in between applying the BP and moisturizer. The moisturizer Im using is specifically for acne skin. Is this normal and is there any way to avoid this?

 

Thanks

 

Hi! I'm on my 3rd Week (3rd day) with The Regimen although I'm only using store-bought products because I live in the Philippines.

Here are the products that I use:

1. CELETEQUE DermoScience™ Hydration Facial Wash (Non-comedogneic, hypo-allergenic) http://celetequederm...acial-wash.html

2. BENZAC Ac Gel 5% (http://www.benzac.co...ucts/benzac-gel-  as much as I would like to use 2.5%, unfortunately, it's not available here yet. I can only get a hold of a 2.5% Benzac BP on February.

 

3. CELETEQUE DermoScience™ Hydration Facial Moisturizer - http://celetequederm...oisturizer.html

 

After applying some BP (based on the dosage chart that dan recommended), I feel a few sting in my face, but after 15mins and the application of the moisturizer, it stings more and feels like its burning.

 

I'm not sure, is it normal? Should I reduce the dosage of my BP because its 5%?

 

Thank you! :)



#5 KAmanda

KAmanda

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 154
    Likes: 39
About Me
  • Gender:Female
  • Joined: 07-September 13

Achievements

     

Posted 03 January 2014 - 10:46 AM

From what I've read I think the burning is caused by mixing the BP with glycerin, which almost all moisturizers contain. Try to find a moisturizer that has glycerin further down in the ingredient deck, not as the top 3 or 4 ingredients, but that is tough to find. Dans moisturizer does not contain glycerin so that may be a good choice.

#6 Leevrett

Leevrett

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Male
  • Joined: 23-December 13

Posted 03 January 2014 - 03:16 PM

From what I've read I think the burning is caused by mixing the BP with glycerin, which almost all moisturizers contain. Try to find a moisturizer that has glycerin further down in the ingredient deck, not as the top 3 or 4 ingredients, but that is tough to find. Dans moisturizer does not contain glycerin so that may be a good choice.


Well the moisturizer Im using doesn't contain any glycerin so I guess thats not whats causing it for me.. On some applications it doesn't burn that much though. Probably will just stop over time.

#7 Lala86

Lala86

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Gender:Female
  • Location:Philippines
  • Joined: 03-January 14

Posted 05 January 2014 - 07:05 AM

From what I've read I think the burning is caused by mixing the BP with glycerin, which almost all moisturizers contain. Try to find a moisturizer that has glycerin further down in the ingredient deck, not as the top 3 or 4 ingredients, but that is tough to find. Dans moisturizer does not contain glycerin so that may be a good choice.

 

I see, so I just have to bear with this. Celeteque Mositurizer "Has Triple Moisturizing System that contains Glycerin, Provitamin B5 and Aloe Vera"

 

Thank you very much for the answer! surprised.gif



#8 Juicy.C

Juicy.C

    Junior Member

  • Members
  • Posts & Likes
    Posts: 92
    Likes: 3
About Me
  • Gender:Female
  • Joined: 25-January 11

Posted 07 January 2014 - 10:29 AM

Not supposed to use moisturizer for acne skin!  Use cetaphil or Cerevae.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users